# SDR AALA20130216006

- Difficulty date: February 14, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 46,333 hours, 6,041 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 10G ESCAPE PATH LIGHT VERY DIM.  RESEATED EMERGENCY LIGHT CONNECTOR AT ROW 10G.  OPS CHECK NORMAL.
